×

Found 33,814 Documents (Results 1–100)

100
MathJax

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 07516517

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDF BibTeX XML Cite
Full Text: DOI

Reduced basis model order reduction in optimal control of a nonsmooth semilinear elliptic PDE. (English) Zbl 07516508

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 1-32 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Infinitely many solutions for Neumann problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. (English) Zbl 07515007

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 1-11 (2022) and Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 64-76 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On minmax characterization in non-linear eigenvalue problems. (English) Zbl 07512578

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 81-100 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software